# SDR CA040712001

- Difficulty date: June 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Aft Tank Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDED BACK TO THE BASE, DUE TO FUEL LEAKAGE FROM FUEL CAP INTO THE CABIN.  ON ARRIVAL FOUND SIGN OF FUEL LEAKAGE AT AFT TANK CAP TO THE ADJACENT PAX DOOR INTO THE CABIN.  AFT TANK WAS FULL ON DEPARTURE, SUSPECT FUEL SEEPAGE FROM THE TANK CAP DUE TO SEAL WAS NOT IN GOOD CONDITION.  TANK CAP REPLACED.
